# SDR P5CA9500768

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7A
- Condition: Flamed-Out
- Location: Nr 4
- Part time: 56,723 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF FL 370, THE NR 4 ENGINE FLAMED-OUT.  RESTART AT FL 190, ENGINE OPERATED NORMAL FOR REMAINDER OF FLIGHT.  TROUBLESHOOTING PER MAINTENANCE MANUAL 71-00-42 PG 118.  ALL ITEMS FOUND NORMAL, AIRCRAFT RELEASED.
